# SDR SWAA2025060267164

- Difficulty date: May 3, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; ANGLE IS CRACK BEHIND TO WATER SERVICE PANEL BS 907+11 RBL 9 (MARKED).<[01] REMOVED AND INSATLLED NEW STIFFINER ITEM # 147A7221Y32 LOT# 1567118-1 BN 39 PER SRM 51-40-02; DWG# 147A7221 REV:- ALL FAULT COMPLETED;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
